A review of white noise analysis from a probabilistic standpoint

Deck, Thomas ; Potthoff, Jürgen ; Vage, Gjermund

Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 48
Issue number: 1
Page range: 91-112
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0167-8019 , 1572-9036
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item